Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/56788
Title: Boundedness and Stability for a nonlinear difference equation with multiple delay
Authors: Dinh, Cong Huong
Ngo, Thi Hong
Keywords: stability;Boundedness;nonlinear difference equation
Issue Date: 2009
Publisher: H. : ĐHQGHN
Citation: Dinh, C. H, Ngo, T. H. (2009). Boundedness and Stability for a nonlinear difference equation with multiple delay. VNU Journal of Science, Mathematics- Physics, 25, 91-98.
Series/Report no.: Journal of Mathematics- Physics
Abstract: The equi-boundedness of solutions and the stability of the zero of nonlinear difference equation with bounded multiple delay are invetigated.
URI: http://repository.vnu.edu.vn/handle/VNU_123/56788
ISSN: 2588-1124
Language: en
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 101.pdf
  • Description : 
  • Size : 919 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.